# SDR 2011F00020

- Difficulty date: January 5, 2011
- Submitted: January 27, 2011
- Operation: General aviation
- Make and model: Airbus A330-202
- Aircraft serial: 535
- Aircraft time: 19,753 hours, 7,294 cycles
- System (JASC): 2565 · Escape Slide
- Part: Restraint
- Part number: 3A255910410
- Condition: Sheared
- Location: L4 Door Slide
- Part time: 6,570 hours, 806 cycles
- Component: Slide, Bfgoodrich
- Component part number: 7A1508123
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR SLIDE NOT FULLY DEPLOYED DURING ROUTINE CHECK (OPS CHECK - CABIN ESCAPE FACILITIES DEPLOYMENT) ON A6 CHECK, MX REPLACED THE SLIDE. PRELIMINARY FINDING IS THE 410 LB RESTRAINT HAS NOT BEEN SHEARED WHICH CAUSED THE SLIDE NOT DEPLOYED AT LAST STAGE.
